# SDR IPXA10562913

- Difficulty date: September 7, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 338-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB SHEAR WEB FLOOR STRUCTURE HAS CORROSION IN NUMEROUS AREAS FROM BS 338 - 440 LBL 47.25 TO LBL 50, WL 208.  REPAIRED IAW EO B757-5310-39684-A AND ATS ER 10-4514.
